TITLE

CORRECTIONS

PUB. DATE
January 2007
SOURCE
Archives of Disease in Childhood;Jan2007, Vol. 92 Issue 1, p93
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
A correction to the article "Tacrolimus ointment does not affect the immediate response to vaccination, the generation of immune memory, or humoral and cell-mediated immunity in children" that appeared in a previous issue of this periodical is presented.
ACCESSION #
23779082

 

Related Articles

  • Tacrolimus/voriconazole interaction.  // Reactions Weekly;3/27/2010, Issue 1294, p34 

    The article describes the case of a 44-year-old woman how level of tacrolimus in the blood went up following intake of voriconazole.

  • Tacrolimus.  // Reactions Weekly;10/9/2010, Issue 1322, p28 

    The article describes the case of a 50-year-old man who acquired spontaneous intracranial hypotension and CSF hypovolaemia while undergoing treatment with tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of two kidney transplant recipients who acquired de novo colitis while undergoing treatment with extended-release tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of a 21-year-old woman who acquired posterior reversible encephalopathy syndrome (PRES) while undergoing treatment with tacrolimus.

  • Tacrolimus.  // Reactions Weekly;7/10/2010, Issue 1309, p37 

    The article describes the case of a 52-year-old man experienced visual loss while undergoing treatment with tacrolimus after kidney transplant.

  • Corticosteroids/mycophenolate mofetil/tacrolimus.  // Reactions Weekly;3/12/2011, Issue 1342, p12 

    The article describes the case of a 53-year-old man who acquired human papilloma virus (HPV)-positive eccrine poromas while undergoing treatment with corticosteroids, mycophenolate mofetil and tacrolimus.

  • Tacrolimus.  // Reactions Weekly;3/26/2011, Issue 1344, p29 

    The article describes the case of a 54-year-old woman with hepatocellular carcinoma who developed tumefactive demyelination during treatment with tacrolimus.

  • Immunosuppressants.  // Reactions Weekly;12/10/2011, Issue 1381, p15 

    The article describes the case of a 42-year-old man, with a renal transplant, who developed pyoderma gangrenosum while under immunosuppressive treatment regimen with tacrolimus, sirolimus, mycophenolate mofetil and prednisolone.

  • Ciclosporin/tacrolimus.  // Reactions Weekly;1/19/2013, Issue 1435, p10 

    The article describes the cases of two patients who developed severe depression and/or mania after receiving either ciclosporin or tacrolimus.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics